# SDR ASAA2012062692424

- Difficulty date: June 2, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 40,634 hours, 15,814 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 11A1308Y9
- Condition: Cracked
- Location: Rt Mlg Ww Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL FORWARD BULKHEAD STIFFENER CRACKED.  ACFT GROUNDED. R & R STIFFENER.
